# SDR HNAA0500030

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 14,081 hours, 15,591 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Engine Indicator
- Part time: 14,081 hours, 15,591 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT THE NR 1 LOW OIL PRESSURE CAUTION LIGHT ILLUMINATED.  NO INDICATION OF OIL QUANTITY LOW.  THE CREW DECLARED AN EMERGENCY AND CONTINUED TO LAND WITHOUT INCIDENT.  FOUND WIRE SEGMENT 7932-103, SHORTED BETWEEN CONDUCTOR AND SHIELD.  SHORTED AT FIREWALL CONNECTOR 9811-P29, REPLACED CONNECTOR.
